I have been on Pristiq 50 mg for past six months for the treatment of depression.
Two months back I started to feel better and I asked my psychiatrist about leaving medication. He said since I am on low dose, I can stop talking medication completely.
I talked to my psychologist about it. He suggested me not to leave the medication at this point as I have so many things happening in my life.
So I kept taking it.
I missed my dose untentionally two times on different days and what I felt was nausea, headaches, dizziness. So I was wondering Pristiq can cause such strong side effects even I just missed my one day dose.
So I doubt, leaving the medication cold turkey as my psychiatrist suggested would be a good idea. Do I need to taper it of when I want to leave the medication and how long the side effects may last.
I was on 100 mg Pristiq & if I missed a day, I felt that 'tweaky' dizzy feeling that only lasts a few seconds, but it would happen all day long until I finally took the dose. It really wasn't working for me & I was taking it erratically too - different times of the day, miss a day, etc. They switched me over to Celexa in the hospital & I haven't experienced any symptoms or tweakiness since then. Are they offering you a substitute for the Pristiq?
Good luck & God Bless.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.